# SDR LR7A2015080300601

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 9,096 hours, 5,770 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-2,  FOUND THE HORIZONTAL STABILIZER LT L/E HAD CRACKED REINFORCEMENT RIBS AT HSS146L, FS1041.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583, SRM, CHAPTER 51-60 & 51-70 AND FIG 55-20-04.
